# SDR SWIA201231838

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 22,344 hours, 18,664 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST OUTBOARD FLEX SHAFT RUSTED INTO THE OUTBOARD FLAP OUTBOARD ACTUATOR.  (C-CHECK)  REPLACED LEFT OUTBOARD FLAP OUTBOARD ACTUATOR AND NR 5 FLEX DRIVE IN REFERENCE TO CRJ200 AMM.
